• Lmcholland's Avatar

    Lmcholland started following

  • Lmcholland's Avatar

    Lmcholland asked a questionBreast Cancer

    Chemo rash

    4 answers
    • beachbum5817's Avatar
      beachbum5817

      I used to get red cheeks the day after chemo. The nurses said it was from the steroids.

      about 1 month ago
    • cllinda's Avatar
      cllinda

      It's probably very normal but I would call the doctor's office. It might be an allergic reaction to the chemo.

      about 1 month ago
    • junie1's Avatar
      junie1

      I can't remember what meds I used,, or what meds my daughter used,,
      She had a very bad rash, on her hands,, she couldn't lift a fork or spoon! She also had thrush inside her mouth.
      we just hate all the crappy side effects of chemo treatments,, but thank goodness, the doctors know of most of them,, and there is meds out there to treat them. Call your Onco dr. let them know what's going on.
      Good luck to you,,

      Sorry you have to be going thur any of this.

      about 1 month ago
  • Lmcholland's Avatar

    Lmcholland started following

    Question: Chemo rash

  • Lmcholland's Avatar

    Lmcholland started following

    User: Mary58

  • Lmcholland's Avatar

    Lmcholland started following

    User: vicson

  • Lmcholland's Avatar

    Lmcholland shared a photo

    Wall_0e7bcf45da20b6c9c0bbc4167a180082

    So true!